MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE ALRG SFTYGLD 1ML W/NDL 26X3/8 IB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE ALRG SFTYGLD 1ML W/NDL 26X3/8 IB; PISTON SYRINGE
Catalog Number 305951
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe alrg sftygld 1ml w/ndl 26x3/8 ib came with a mix of product types in a pack.The following information was provided by the initial reporter: material no: 305951 batch no: 0141098.It was reported we are still finding the insulin syringes in sterile boxes daily.Verbatim: we opened the boxes on 1/15/2021.We are still finding the insulin syringes in sterile boxes daily.No one was injured.I had to throw away some of the needles as we had contaminated the needles with serum.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 0141098.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.H3 other text : see h10.
 
Event or Problem Description
It was reported that syringe alrg sftygld 1ml w/ndl 26x3/8 ib came with a mix of product types in a pack.The following information was provided by the initial reporter: material no: 305951.Batch no: 0141098.It was reported we are still finding the insulin syringes in sterile boxes daily.Verbatim: we opened the boxes on 1/15/21.We are still finding the insulin syringes in sterile boxes daily.No one was injured.I had to throw away some of the needles as we had contaminated the needles with serum.

Brand Name
SYRINGE ALRG SFTYGLD 1ML W/NDL 26X3/8 IB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11317334
Report Number1920898-2021-00183
Device Sequence Number16783051
Product Code MEG
UDI-Device Identifier00382903059515
UDI-Public00382903059515
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2025
Device Catalogue Number305951
Device Lot Number0141098
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date02/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1